# SDR TWAA0006429

- Difficulty date: April 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, AT STA 1322, RBL 17 TO RBL 51, LEVEL 2 CORROSION ON TOP OF FLOOR BEAM.  REPAIRED AS INSTRUCTED ON ARA 16962.  REMOVED CORROSION PER SPM 6-80-01.  CORROSION TREATMENT PER ARA.  TREATED PER SRM 51-10-3, PARAGRAPH 47.
